Odratimye mul'tioperacii i podstanovki

Sandik, M. D.: Odratimye mul'tioperacii i podstanovki. Acta scientiarum mathematicarum, (39) 1-2. pp. 153-162. (1977)

[img] Cikk, tanulmány, mű
math_039_fasc_001_002_153-162.pdf
Hozzáférés joga: Campus

Download (941kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 1-2
Page Range: pp. 153-162
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 162. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14625

Actions (login required)

View Item View Item